EconPapers    
Economics at your fingertips  
 

Generalized Composition Operators from Spaces to Spaces

Haiying Li and Tianshui Ma

Abstract and Applied Analysis, 2014, vol. 2014, 1-6

Abstract:

Let , let , and let be an analytic self-map of and . The boundedness and compactness of generalized composition operators , from ( ) spaces to spaces are investigated.

Date: 2014
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/897389.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/897389.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:897389

DOI: 10.1155/2014/897389

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:897389